# SDR AALA2019111209016

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 63,498 hours, 16,662 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 10031259
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING EARLY PORTION OF DESCENT SMELLED AN ACRID, BURING OIL SMELL FOR ABOUT 3 MINUTES AFTER  WHICH IT SLOWLY DISSIPATED. MAINTENANCE PEFORMED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING IAW JOB CARD 05-96-70. FOUND OVEN TO BE SOURCE OF ODOR. REMOVED AND REPLACED FWD GALLEY OVEN IAW ESO 8922, CMM 25-31-40. OPERATIONAL CHECK OK. NO ODOR NOTED.
